# SDR DALA2019112506917

- Difficulty date: November 24, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 44,008 hours, 22,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

24D EMERGENCY PATH LIGHT COVER MISSING. R&R LIGHT ASSY PER A319 AMM 33-51. OPS CK NORMAL. OK FOR SVC.
